# SDR SB08022

- Difficulty date: April 24, 2008
- Submitted: April 25, 2008
- Operation: Air carrier
- Aircraft: N458UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 25022
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: 036000570010
- Condition: Blown
- Location: Battery Pack
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLT - MAINTENANCE REPORTED THE RIGHT LOWER EXTERIOR EMERGENCY LIGHT INOPERATIVE (JUST AFT OF WING-TO-BODY FAIRING).  MAINTENANCE REPLACED A BLOWN FUSE IN THE BATTERY PACK/CHARGER ASSEMBLY.  OPERATIONAL CHECK GOOD.
